The Michigan Mathematical Journal

Critical sets in the plane.

Alec Norton and Charles Pugh

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 38, Issue 3 (1991), 441-459.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029004393

Mathematical Reviews number (MathSciNet)
MR1116500

Zentralblatt MATH identifier
0785.58016

Digital Object Identifier
doi:10.1307/mmj/1029004393

Subjects
Primary: 57R10: Smoothing
Secondary: 58C15: Implicit function theorems; global Newton methods

Citation

Norton, Alec; Pugh, Charles. Critical sets in the plane. The Michigan Mathematical Journal 38 (1991), no. 3, 441--459. doi:10.1307/mmj/1029004393. http://projecteuclid.org/euclid.mmj/1029004393.


Export citation